# SDR FDEA201410193301

- Difficulty date: October 19, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 67,378 hours, 29,089 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654131
- Part serial: L5049
- Condition: Unsecure
- Location: Entry Door
- Part time: 2,448 hours, 1,638 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON OPENING RT FWD ENTRY WITH DOOR DISARMED THE  ESCAPE SLIDE FELL OUT OF COMPARTMENT ONTO STAIR SURFACE.  R & R R1 DOOR ESCAPE SLIDE IAW MM 25-66-01-4.  ALSO SERVICED PAX DOOR EMER POWER RESERVOIR IAW MM 12-15-10-3.
